# SDR DALA2020090302933

- Difficulty date: September 1, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,734 hours, 20,344 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED. CORRECTIVE ACTION: FOUND L1 DOOR SLIDE ASSIST BOTTLE BLOWN. REPLACED L1 SLIDE. SYSTEM OPERATION IS NORMAL.
